This article is cited in 2 scientific papers (total in 2 papers)
The International Dobrushin Prize
Queueing networks with mobile servers: the mean-field approach
F. Baccellia, A. N. Rybkob, S. B. Shlosmanbcd
a Department of Mathematics, University of Texas at Austin, Austin, USA
b Kharkevich Institute for Information Transmission Problems,
Russian Academy of Sciences, Moscow, Russia
c Le Centre de Physique Théorique, Aix-Marseille Université, Marseille, France
d Université de Toulon, La Garde, France
We consider queueing networks which are made from servers exchanging their positions on a graph. When two servers exchange their positions, they take their customers with them. Each customer has a fixed destination. Customers use the network to reach their destinations, which is complicated by movements of the servers. We develop the general theory of such networks and establish the convergence of the symmetrized version of such a network to some nonlinear Markov process.
|Russian Science Foundation
|Agence Nationale de la Recherche
|University foundation AMIDEX
|The results of Sections 3–5 were obtained at the Institute for Information Transmission Problems of the Russian Academy of Sciences at the expense of the Russian Science Foundation, project no. 14-50-00150.
Supported in part by the Labex Archimede (ANR-11-LABX-0033) and the A$^*$MIDEX project (ANR-11-IDEX-0001-02), funded by the “Investissements d'Avenir” French Government programme managed by the French National Research Agency (ANR).
PDF file (348 kB)
Problems of Information Transmission, 2016, 52:2, 178–199
F. Baccelli, A. N. Rybko, S. B. Shlosman, “Queueing networks with mobile servers: the mean-field approach”, Probl. Peredachi Inf., 52:2 (2016), 86–110; Problems Inform. Transmission, 52:2 (2016), 178–199
Citation in format AMSBIB
\by F.~Baccelli, A.~N.~Rybko, S.~B.~Shlosman
\paper Queueing networks with mobile servers: the mean-field approach
\jour Probl. Peredachi Inf.
\jour Problems Inform. Transmission
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. A. Vladimirov, S. A. Pirogov, A. N. Rybko, S. B. Shlosman, “Propagation of chaos and Poisson hypothesis”, Problems Inform. Transmission, 54:3 (2018), 290–299
F. Baccelli, A. Rybko, S. Shlosman, A. Vladimirov, “Metastability of queuing networks with mobile servers”, J. Stat. Phys., 173:3-4, SI (2018), 1227–1251
|Number of views:|